MathSciNet Relay Station
MathSciNet bibliographic data
MR1778200 05C45 (05C38)
Chen, Ya-Chen Kneser graphs are Hamiltonian for $n\geq 3k$. J. Combin. Theory Ser. B 80 (2000), no. 1, 69–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement